# SDR MASA200602231

- Difficulty date: September 6, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 25,991 hours, 23,532 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 2896 PHX.  FLAPS WILL NOT EXTEND BEYOND 15 DEGREES.  MX IS CURRENTLY TROUBLESHOOTING.  MX  PERFORMED FLAP RIG, SYSTEM CHECK GOOD.
